# SDR DHL2002755002

- Difficulty date: August 14, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FIRE BOTTLE DISCHARGE LT PTT INOP.  SECURED GROUND WIRE W438-033-22 IAW WDM 33-19-02.  DISCHARGE LIGHT PTT CHECKS GOOD.
